Sample articles

You can read all of these full-text articles free of charge - click Free access

International Journal of Computing Science and Mathematics (IJCSM)

International Journal of Computing Science and Mathematics

Title Author(s) Vol. and Issue nos. Page nos. Full-text article
COVID-19: machine learning methods applied for twitter sentiment analysis of Indians before, during and after lockdownH.S. Hota; Dinesh K. Sharma; Nilesh VermaVol.17 No.195-105Free access
An enhanced multi-objective particle swarm optimisation with Levy flightHai-ying Lan; Gang Xu; Yu-qun YangVol.17 No.179-94Free access
Pricing American put options model with application to oil optionsHajar Nafia; Imane Agmour; Youssef El Foutayeni; Naceur AchtaichVol.17 No.167-78Free access
IRPSM-net: Information retention pyramid stereo matching networkYun Zhao; Jiahui Tang; Xing Xu; Xiang ZhouVol.17 No.150-66Free access
A mathematical model and optimal control for Listeriosis disease from ready-to-eat food productsC.W. Chukwu; F. Nyabadza; J.K.K. AsamoahVol.17 No.139-49Free access
A method of designing swinging-leg walking trajectory for biped robot on plat groundYingli Shu; Quande Yuan; Jian Zhang; Huazhong Li; Yuzhen Pi; Wen-de KeVol.17 No.128-38Free access
Solving capacitated vehicle routing problem with route optimisation based on equilibrium optimiser algorithmIbrahim Fares; Aboul Ella Hassanien; Rizk M. Rizk-Allah; Roushdy Mohamed Farouk; Hassan Mostafa Abo-doniaVol.17 No.113-27Free access
Improved rough K-means clustering algorithm based on firefly algorithmTingyu Ye; Jun Ye; Lei WangVol.17 No.11-12Free access